# SDR AALA201507089001

- Difficulty date: July 7, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 39,352 hours, 25,933 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Nut
- Condition: Loose
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON INBD LOWER AFT ATTACHMENT BEARING NUT HAS MOVEMENT.  ACCOMPLISHED AARD CHAPTER 54-50-00-4 REPAIR 4 PART 1 C.  RESTORE TORQUE ON LOWER BEARING NUT & SECURED NUT USING NEW TAB OF EXISTING WASHER.
